MathSciNet Relay Station
MathSciNet bibliographic data
MR1397098 (98b:58046) 58E20
Hardt, Robert M. Singularities of harmonic maps. Bull. Amer. Math. Soc. (N.S.) 34 (1997), no. 1, 15–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement